# SDR SIMA20220217001

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 50,078 hours, 45,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FORWARD EMEERGENCY FLASHLIGHT INOP-C/A-REPLACED FWD FA EMERGENCY FLASHLIGHT OPS CHECK GOOD PE 25-60-11
